I hope that someone out there can help me. Nov. '06 I had to have a Cervical Laminectomy and Fusion C-3 through C-7. I had Cervical Stenosis, and Spinal Cord Compression. I fell on my face and was diagnosed with TMJ, while I was in physical therapy the therapist notice that the range and motion of my neck wasn't good, hence finding out through MRI I needed to have surgery immediately. I was going on 50 years of age in very good health, having no problems, maybe occassional tingling off and on in each of my wrists. Well anyways I had the surgery and I am worse off than before surgery. The majority of my right hand is numb, I have nerve pain. I have been diagnosed with Cervical Myleopathy. Well getting to what I need help being diagnosed. Approximately 1 year ago I started having what I call episodes. If I'm either sitting or standing I become totally paralized except I am able to talk and move my head slowly around. They last for a few minutes. It starts when I'm sitting with my jaw dropping, I never loose consciousness. I'm totally aware of what is going on around me. It's as if I'm a prisoner in my own body. I can say to myself Chris move your arm, move your arm, but I can't move it. I felt that I fit Cataplexy to a T, but my blood work and sleep study were both negative for Narcolepsy. I feel that I fit Atonic Epileptic seizures. My neurologist has no answer for me other than trying me on various anti-antiexty medications. I want to have somewhat of a life and most of those medications make me so tired. I feel that I am on enough medications to try and help me with my nerve pain. My family wants me to go to Mayo Clinic to try and get some answer to what is going on with me. MS through MRI of my brain has also been ruled out. If anyone has any ideas or suggestions I would greatly appreciate your help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?